# SDR A6WA201040487

- Difficulty date: May 20, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 17,039 hours, 15,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Chafed
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER VERTICAL STIFFENER ON AFT SIDE OF THE AFT PRESSURE BULKHEAD IS CHAFED NEAR TOP BEHIND BLEED AIR SOV.  REPAIRED IAW REO 601R-53-61-1573 AND 601R-53-61-3670.
